# SDR HALA2011012000067

- Difficulty date: January 20, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 73,855 hours, 32,204 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 313T1380243
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STRUT AFT FAIRING AT NAC 308.00 - RT LONGITUDINAL BEAM CRACKED AT FWD END.  INSTALLED REPLACEMENT BEAM PN 313T1380-243, IAW SRM 51-40-02, REV 84.
